# SDR FDEA202103290794

- Difficulty date: March 29, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 11,381 hours, 4,297 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105406G
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #8 SLAT, UPPER TRAILING EDGE, LOWER FACE IS GOUGED AT OUTBOARD AUX TRACK. REPAIRED RIGHT WING #8 SLAT UPPER TRAILING EDGE LOWER FACE GOUGED AT OUTBOARD AUX TRACK IAW B767 SRM   57-43-  02-2R-1 DETAIL 1 AND SRM 51-70-10-2R REPAIR GENERAL
